Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking Ecosprin after stroke. Increased BP. Prescribed Arkamin. Helpful medicine?

sir my father is 67 years old, on 4th august 2012 he had brain stroke in left side of brain and doctor suggest me storcit plus, telma AM, ditide, arkamin, seloken xl 50mg, atorva, Ecosprin 150 from that time i used these medicines. some days earlier he fell down and his blood pressure increase to 230/130 but he still talking to us at that time i give him arkamin and telma AM together then his BP come down to 90/130. i want to know these medicine are helping him to revive or i do another visit to doctor.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Welcome to HCM,
arkamin is medicine used once BP is not under control by other medicine , as it has good effec in BP control but long term not much benefit and once you stop rebound Hypertension will occure ,
consult your cardiologist and get adjusted your medicine ,
do life style modification like
restrict salt intake
take green leafy vegetables and fresh fruits
avoid fatty food like ghee , butter , oil fried foods
say big NO to many addiction
limit your alcohol intake
take care
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor